# SDR IXXA07SMN182S

- Difficulty date: June 30, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NUMBER 1 ALT FUEL TANK BOOSTER PUMP SUPPORTS CRACKED AT STRINGER 59 STATION XW 456.000.  REMOVED CRACKED BRACKET.  INSTALLED NEW BRACKET AT STATION XW 456.000, STRINGER 59 IAW DC8 SRM 51-1-20D AND 51-3-1.
